Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 821-830 of 855 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
821
A Reduced Crouzeix-Raviart Immersed Finite Element Method for Elasticity Problems with Interfaces

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.20, no.3, pp.501 - 516, 2020-07

822
Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

823
FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

824
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

825
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

826
Waveforms of molecular oscillations reveal circadian timekeeping mechanisms

Jo, Hang-Hyun; Kim, Yeon Jeong; Kim, Jae Kyoungresearcher; Foo, Mathias; Somers, David E.; Kim, Pan-Jun, COMMUNICATIONS BIOLOGY, v.1, no.1, 2018-11

827
Equidistribution of non-pluripolar products associated with quasi-plurisubharmonic functions of finite energy

Ahn, Taeyong; Nguyen, Ngoc Cuongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.719 - 729, 2020-02

828
Symplectic coordinates on PSL3(R)-Hitchin components

Choi, Suhyoungresearcher; Jung, Hongtaek; Kim, Hong Chan, PURE AND APPLIED MATHEMATICS QUARTERLY, v.16, no.5, pp.1321 - 1386, 2020-12

829
Spanning trees in randomly perturbed graphs

Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

830
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

rss_1.0 rss_2.0 atom_1.0